# SDR AALA201808029001

- Difficulty date: August 1, 2018
- Submitted: August 14, 2018
- Operation: Air carrier
- Aircraft: N869NN
- Make and model: Boeing 737823
- Aircraft serial: 40764
- Aircraft time: 22,338 hours, 9,004 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 141A48002
- Condition: Delaminated
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT DECK R1 WINDSHIELD SHOWS SMALL DELAMINATION ON BOTTOM RIGHT CORNER..   REPLACED WINDSHIELD IAW AMM 56-94-04.
